Invariant Lorentzian orders on simply connected Lie groups

Joachim Hilgert Fachbereich Mathematik, Technische Hochschule

TBD mathscidoc:1701.332671

Arkiv for Matematik, 26, (1), 107-115, 1986.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 187 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{joachim1986invariant,
  title={Invariant Lorentzian orders on simply connected Lie groups},
  author={Joachim Hilgert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526157409480},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={107-115},
  year={1986},
}
Joachim Hilgert. Invariant Lorentzian orders on simply connected Lie groups. 1986. Vol. 26. In Arkiv for Matematik. pp.107-115. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526157409480.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved